# SDR AALA2020050549009

- Difficulty date: May 3, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 48,026 hours, 33,354 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Coupling
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. YELLOW HYDRAULIC SYSTEM RESERVOIR LO LEVEL. AIRCRAFT DID NOT EXPERIENCE TOTAL HYDRAULIC LOSS. RETURNED TO DFW. REPLACED POWER TRANSFER UNIT MANIFOLD COUPLING 3701GM PER AMM 29-13-15.
